# SDR IXXA070020O

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,022 hours, 17,992 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 5221501000
- Part serial: 7C91801253
- Condition: Defective
- Location: Hf System
- Part time: 70,022 hours, 17,992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM KSUU, THE CREW NOTICE THAT BOTH NR 1 AND NR 2 HF TRANSCEIVER WAS NOT TRANSMITTING OR RECEIVEING.  THE CREW RETURNED TO KSUU WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH NR 1 AND NR 2 HF TRANSCEIVER WERE INOP.  MAINTENANCE REPLACED BOTH HF TRANSCEIVER, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
